# SDR CKSA97423

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C1-12 CHECK INSPECTION, FOUND FS1640 S37R FRAME STRAP BROKEN.  REPLACEMENT OF PART IAW B747 SRM 51-10-01.  NON-ROUTINE TASK CARD NUMBER 108474.
